# SDR 2002FA0000842

- Difficulty date: June 4, 2002
- Submitted: July 22, 2002
- Operation: General aviation
- Aircraft: N59176
- Make and model: Cessna 210L
- Aircraft serial: 21060142
- Engine: Cont IO550*
- System (JASC): 6113 · Propeller Spinner Section
- Part: Spinner
- Part number: 12504192
- Condition: Departed
- Location: Propeller
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

SPINNER DEPARTED AIRCRAFT WHILE IN FLIGHT.  PARTS OF SPINNER AND HARDWARE STILL ATTACHED TO BULKHEAD.
